# SDR AU981181

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly 1A103TCM
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 042240136LH
- Condition: Cracked
- Location: Ws 102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING UPPER SKIN CRACKED IN THREE PLACES FROM SKIN TO RIB ATTACHMENT RIVETS:  TWO CRACKS AT STN 102.0 .  ONE CRACK AT STN 84.0.  MAXIMUM LENGTH OF CRACKS 4 MM (0.157 INCH).  PART TC:  15,720.
